Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936025
Beznea, L., Cimpean, I. & Röckner, M. (2019). A new approach to the existence of invariant measures for Markovian semigroups. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 55(2), 977-1000. Inst Mathematical Statistics. doi:10.1214/18-AIHP905.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615560
Bogachev, V.I., Krylov, N.V. & Röckner, M. (2001). On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions. Communications in Partial Differential Equations , 26(11-12), 2037-2080. Dekker.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Markovian semigroup"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung